10-07-2008, 11:20 AM #1
- Join Date
- Sep 2008
Does anyone think Prilosec might be causing IC????? Just wondering........
10-07-2008, 12:35 PM #2
I can't take prilosec anymore because it causes me to flare up
i think any antacids were doing this for me. But with prilosec it was really noticable.
I've had problems with GERD on-and-off for years but I'm just using DGL tablets and raw ginger (I chew it in the morning before eating) which both really help the reflux, and don't aggravate my IC.
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)
By littlebear in forum Symptoms of ICReplies: 11Last Post: 08-29-2012, 04:15 PM
By LuvMaui in forum Introduce yourself and share your storyReplies: 5Last Post: 01-11-2010, 04:49 PM
By judy45 in forum Prelief Acid Reducer for interstitial cystitisReplies: 0Last Post: 04-16-2008, 03:10 AM
By littlebear in forum Other TreatmentsReplies: 0Last Post: 05-03-2006, 05:19 AM